# SDR DALA2020062502509

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 35,700 hours, 15,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS INOPERATIVE AT RT OVERWING WINDOW AND SEATS 10-14 RT.  R & R BATTERIES FOR RT OVERWING ESCAPE WINDOW AND SEATS 10-14 RT IAW AMM 33-51. OPS CHECKED GOOD.
